Best affine unbiased representations of the fully restricted general Gauss-Markov model

Haupt H, Oberhofer W (2006)
Journal of Multivariate Analysis 97(3): 759-764.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
This article completes and simplifies earlier results on the derivation of best linear, or affine, unbiased estimates in the general Gauss-Markov model with a singular dispersion matrix and additional restrictions under very general conditions. We provide the class of all linear representations of the best affine unbiased estimator with precise statements concerning its indeterminacy.
Erscheinungsjahr
Zeitschriftentitel
Journal of Multivariate Analysis
Band
97
Zeitschriftennummer
3
Seite
759-764
ISSN
PUB-ID

Zitieren

Haupt H, Oberhofer W. Best affine unbiased representations of the fully restricted general Gauss-Markov model. Journal of Multivariate Analysis. 2006;97(3):759-764.
Haupt, H., & Oberhofer, W. (2006). Best affine unbiased representations of the fully restricted general Gauss-Markov model. Journal of Multivariate Analysis, 97(3), 759-764. doi:10.1016/j.jmva.2005.04.006
Haupt, H., and Oberhofer, W. (2006). Best affine unbiased representations of the fully restricted general Gauss-Markov model. Journal of Multivariate Analysis 97, 759-764.
Haupt, H., & Oberhofer, W., 2006. Best affine unbiased representations of the fully restricted general Gauss-Markov model. Journal of Multivariate Analysis, 97(3), p 759-764.
H. Haupt and W. Oberhofer, “Best affine unbiased representations of the fully restricted general Gauss-Markov model”, Journal of Multivariate Analysis, vol. 97, 2006, pp. 759-764.
Haupt, H., Oberhofer, W.: Best affine unbiased representations of the fully restricted general Gauss-Markov model. Journal of Multivariate Analysis. 97, 759-764 (2006).
Haupt, Harry, and Oberhofer, Walter. “Best affine unbiased representations of the fully restricted general Gauss-Markov model”. Journal of Multivariate Analysis 97.3 (2006): 759-764.